Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 53, NWS Honolulu, HI

November 25, 2012

NWS Honolulu, HI issued this small craft advisory at Nov 25, 2012, 3:34 PM HST. It took effect at Nov 25, 2012, 7:46 PM HST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2012, 3:34 PM HST (01:34 UTC)
In effect from
Nov 25, 2012, 7:46 PM HST
Expired
Nov 28, 2012, 3:29 AM HST
In force
56 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WHHW70 PHFO 260134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST SUN NOV 25 2012

...NORTHEAST WINDS WILL INCREASE TO ADVISORY LEVELS...

.HIGH PRESSURE NORTHWEST OF HAWAII WILL MOVE TO THE SOUTHEAST...
RESULTING IN AN INCREASE IN THE TRADE WINDS.

PHZ110-116-119>121-124-261445-
/O.NEW.PHFO.SC.Y.0053.121126T1600Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
334 PM HST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM HST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM HST
TUESDAY. 

* WINDS AND SEAS...BEGINNING MONDAY MORNING...NORTHEAST WINDS 20
  TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. ROUGH SEAS 9 TO 12 FEET.
  THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
9 follow-up statements
829 
WHHW70 PHFO 260546
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
746 PM HST SUN NOV 25 2012

...STRENGTHENING NORTHEASTERLY WINDS ARE EXPECTED ACROSS MOST OF
THE HAWAIIAN WATERS...

.BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG
NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF
THE HAWAIIAN WATERS.

PHZ111>115-117-118-261900-
/O.EXB.PHFO.SC.Y.0053.121126T0546Z-121128T0400Z/
KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
746 PM HST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS
  25 KNOTS...WITH GUSTS UP TO 35 KNOTS. ALSO...EXPECT ROUGH SEAS
  OF 7 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110-116-119>121-124-261900-
/O.EXT.PHFO.SC.Y.0053.121126T0546Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
746 PM HST SUN NOV 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY.

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS
  25 KNOTS...WITH GUSTS UP TO 35 KNOTS. ALSO...EXPECT ROUGH SEAS
  OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HOUSTON
358 
WHHW70 PHFO 261328
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 AM HST MON NOV 26 2012

.BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG
NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF
THE HAWAIIAN WATERS.

PHZ110>121-124-270230-
/O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
328 AM HST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS
  25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
124 
WHHW70 PHFO 261950
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
950 AM HST MON NOV 26 2012

.BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG
NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF
THE HAWAIIAN WATERS.

PHZ110>121-124-270900-
/O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
950 AM HST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 


* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST 
  WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 12 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOSTER
854 
WHHW70 PHFO 270145
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
345 PM HST MON NOV 26 2012

.BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG
NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF
THE HAWAIIAN WATERS.

PHZ110>121-124-271445-
/O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
345 PM HST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS
  20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOSTER
568 
WHHW70 PHFO 271348
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 AM HST TUE NOV 27 2012

.BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG
NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF
THE HAWAIIAN WATERS.

PHZ110>121-124-280300-
/O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
348 AM HST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS
  20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
901 
WHHW70 PHFO 271943
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
943 AM HST TUE NOV 27 2012

.HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG
NORTHEASTERLY TRADE WINDS. WIND WAVES AND A MODERATE NORTH SWELL
ARE CREATING ELEVATED SEAS ACROSS MOST OF THE HAWAIIAN WATERS.

PHZ110>121-124-280400-
/O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
943 AM HST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH TODAY...NORTHEAST WINDS 20 TO 25
  KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
915 
WHHW70 PHFO 280143
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
343 PM HST TUE NOV 27 2012

.WIND WAVES AND A MODERATE NORTH SWELL ARE CREATING ELEVATED SEAS
ACROSS MOST OF THE HAWAIIAN WATERS.

PHZ110>121-124-281000-
/O.EXT.PHFO.SC.Y.0053.000000T0000Z-121128T1000Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
343 PM HST TUE NOV 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST
TONIGHT. 

* SEAS...ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
547 
WHHW70 PHFO 280740
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
940 PM HST TUE NOV 27 2012

.AN ABOVE NORMAL NORTH SWELL HAS BROUGHT ELEVATED SEAS ACROSS
MOST OF THE HAWAIIAN WATERS. THIS SWELL WILL BE SUBSIDING DURING
THE OVERNIGHT HOURS.

PHZ110>121-124-281600-
/O.EXT.PHFO.SC.Y.0053.000000T0000Z-121128T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
940 PM HST TUE NOV 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

WINDS AND SEAS...THROUGH WEDNESDAY MORNING...NORTHEAST WINDS 10
TO 20 KNOTS. ROUGH SEAS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHHW70 PHFO 281329
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 AM HST WED NOV 28 2012

PHZ110>121-124-281430-
/O.CAN.PHFO.SC.Y.0053.000000T0000Z-121128T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS-
329 AM HST WED NOV 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE NORTH SWELL HAS SUBSIDED ENOUGH WHERE THE COMBINED WIND AND
SEAS ARE BELOW SMALL CRAFT ADVISORY CRITERIA.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 3:15 PM HST, 19 minutes earlier.

Area forecast discussion, Nov 25, 3:15 PM HST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
315 PM HST SUN NOV 25 2012

.SYNOPSIS...
A WEAK FRONT WILL PRODUCE SHOWERS ALONG WINDWARD AREAS THROUGH
MONDAY MORNING. BREEZY TRADE WEATHER WILL THEN FOLLOW INTO
WEDNESDAY. WINDS WILL EASE AND BECOME SOUTHEASTERLY MID WEEK AS A
LOW PRESSURE DEVELOPS NORTHWEST OF HAWAII. SOUTHWEST WINDS AND
WIDESPREAD RAINFALL ARE POSSIBLE THIS WEEKEND AS A SLOW MOVING COLD
FRONT MOVES OVER THE ISLANDS.

&&

.DISCUSSION...
A SHALLOW FRAGMENTING FRONT IS APPROACHING FROM THE N. THIS WILL
PRODUCE SHOWERS ACROSS THE STATE THROUGH TOMORROW MORNING FOCUSED
MAINLY WINDWARD TERRAIN. A FEW MODERATE SHOWERS ARE EXPECTED DUE TO
LINGERING INSTABILITY ALOFT. THIN HIGH CLOUDS WILL BLANKET THE AREA
THROUGH MON AFTERNOON AS WELL. THE FRONT WILL PUSH S OF THE ISLANDS
BY LATE MORNING WITH CLEARING FOR THE SMALLER ISLANDS FIRST. BREEZY
AND SEEMINGLY COOLER TRADE WEATHER WILL FOLLOW MON AFTERNOON INTO
EARLY WED.

PACIFIC WESTERLIES WILL SHIFT EQUATORWARD MID WEEK. DEEPENING LOW
PRESSURE NW OF HI WILL INDUCE SE FLOW OVER THE ISLANDS WED NIGHT
AND THU AS THE ADJACENT SURFACE RIDGE DROPS S OVER THE STATE.
SURFACE WINDS WILL VEER S-SW FRI INTO THE WEEKEND AS THE LOW AND ITS
ATTENDANT FRONT APPROACH FROM THE W. GUIDANCE SUGGESTS CHANCES FOR
SIGNIFICANT RAINFALL WILL INCREASE FROM W TO E FRI NIGHT-MON AS THE
FRONT MOVES OVER THE ISLANDS AND DYNAMICS BECOME MORE CONDUCIVE FOR
HEAVY SHOWERS AND POSSIBLY ISOLATED TSTORMS. MADE SMALL ADJUSTMENTS
TO THE LONG TERM TOWARD THIS SOLUTION HOWEVER WILL LEAVE HEAVY
RAIN/TSTORM WORDING OUT OF THE ZONES UNTIL CERTAINTY IMPROVES GIVEN
THIS IS DAYS 5-7.

&&

.AVIATION...
VFR IS THE RULE TODAY ALONG WITH NERLY TRADES G25KT. SHRA/-RA WILL
PRODUCE SCT MVFR VIS/CIGS ALONG WINDWARD ZONES TONIGHT. PHLI/PHTO
MAY SEE MVFR CONDITIONS AS WELL. ELSEWHERE MAINLY VFR SHOULD PREVAIL
THRU THE REMAINDER OF THE TAF PD.

AIRMET SIERRA FOR MTN OBSC COULD BE ISSUED AT ANY TIME LATER THIS
AFTERNOON.

&&

.MARINE...
TRADES INCREASE TO 15-25KT OVER W COASTAL ZONES TODAY...SPREADING E
THROUGH MON. SMALL CRAFT ADVISORIES BEGIN AT 6 AM HST MON MORNING
FOR THE WINDIEST CHANNELS ACROSS THE STATE. PLEASE CHECK THE ZONES
AND ADVISORY PRODUCT FOR DETAILS.

THE N SWELL REMAINS BELOW ADVISORY LEVELS. A NW SWELL WILL MAINTAIN
MODERATE SURF MON-TUE AROUND 6-10 FT. ANOTHER N SWELL WILL BUILD THU
NIGHT AND MAY PRODUCE A MODERATE SURF FRI-SAT AROUND 8-12 FT. A
STRETCH OF LARGER ADVISORY LEVEL SURF APPEARS LIKELY BEYOND NEXT
WEEKEND.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DEJESUS

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.